# SDR UIEA2013080300426

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,343 hours, 15,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 17065
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L4 DOOR AND AISLE LIGHTS ON AFT LT, FAILED TO ILLUMINATE DURING TEST.  REPLACED BATTERY ASSY, IAW AMM 33-51-07, OPS CHEKS NORMAL.
